Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

bats88

Member
  • Total Reviews

    0
  • Content Count

    32
  • Joined

  • Last visited

Community Reputation

0 Neutral

About bats88

  • Rank
    Junior Member
  1. bats88

    1

    Dermatologists go to the tetracycltines, minnocyline, doxy, just to justify accutane later as a "last resort" because "nothing else worked." I would dump that derm and search for one that will give me Accutane pronto. It's the only thing that works for cysts, form my research and personal expereince. If you do go on accutane, make sure to start off very very slow and low dose, just for the first month, ease into the medication, don't take a lot right away AND have cefedroxyl to accompany the ac
  2. Well, if it's inflamed, you have the option of going to the dermatologist and getting a cortizone injection. I would also ask for an antibiotic to clear the infection/inflamation. Sometimes when the whitehead breaks, an infection results affecting the surrounding pores and tissue. Will it scar? It depends how red and inflamed it was and for how long. But go see a dermatologist and demand attention for it. We only get one face.
  3. It's interesting that some people wonder "is my acne severe, or is it as bad as..." The truth is, acne effects everyone differently, from a psychological standpoint. If your acne is having any negative effect on you whatsoever, most reputable doctors will do all they can to help you get rid of it. My opinion? Don't waste any time on anything else, other than Accutane. IF you go on it now, you could be completely clear by Thanksgiving break of school. Completely clear. There is no other acne med
  4. have you tried accutane? it saved my life. that pimple looks painful and no one should have to walk around feeling uncomfortable about thier appearence due to acne.
  5. Hi. Maybe you can go on a low dose course of Accutane. I was on it, and I don't remember having any redness at all. In fact, I continued to use topical treatments and still had no redness.
  6. Please don't listen to anyone saying "don't go on accutane." It's the only thing that really works. I'm telling you, if the acne is persistant and stubborn enough, a course of accutane will be inevitable. If you want clear skin. Once you are on it, you laugh at all the hype. the only side effect is that it dries out your lips!!
  7. Who wants to fool around with all those damn creams on your back? That must be a bitch to put on. I have to say, that when I had any pimples on my back, they weren't that bad, I would buy a buff puff sponge, and scrub it with neutrogena oil free wash one day, and a BP wash the next day. If the acne is real bad, accutane is extremely effective on back acne, from what I understand. Perhaps you can make an appointment with a derm and get some. After all, your dad is a doctor, and not a dermatologis
  8. Go to derm and get it injected. IT will shrink right up. And, it will b egood ot have a regular derm who you can easily get to if you get another cyst.
  9. Dear friend, think of all the millions of people who have been on accutane and had absolutely no side effects at all. I know of ten friends who were on it. Ten friends, they never had one side effect!!! Dry skin only. I am also finding out how many rich people's adolescent sons and daughters are put on accutane. I mean, at the first sight of a pimple at 14, the family dermatologist, of very wealthy people (in Westchester, OC etc) they all go on accutane! Even though they hardly need it. No cream
  10. What is your weight? that is the first thing we need to figure out to get you to the right dose for you #1) You have to start small. Take one 20 every other day for the first two weeks #2) There are several antibiotics, particularly antibiotics used for acne, that can not be used with accutane because of a hypothetical elevated risk of a brain swelling. (sounds scarier than it is, extremely rare as well) #3) Liver testing every month is for dermatologists to cover themselves legally, but I am su
  11. Dude, don't waste time, money, effort, and futile hopes in anything but accutane. Seek out a Dermatologist who will perscribe it to you, and start off at a very low milligram for the first two weeks, taking it every other day, and gradually go up. Also, an antibiotic for the begining or for breakouts is good too. Get acne over with. Accutane is the only thing that can cure this disease.
  12. Neck acne is directly rleated to shaving, for me. A lot of it has to do with the direction of the hair growth. The hairs on the neck grow in different directions, so we are constantlyshaving against the grain. Maybe an electric razor would be best? And, always rub in a sylicilic acid product applied to the neck, after shaving. It is said to help ingrown hairs. Unless you are on Retin-A, which would do the same thing, only a lot more effectively.
  13. DEffinitely go for the accutane. Best thing in the world. The cortisone shots are wonderful. To get these nasty monsters to shrink down is amazing. I don't mind shots at all, but the cysts i used to get were so incredibly painfull that the needle for two seconds was nothing compared to it. best.
  14. Hey. I'm in week 10, went from 20 to 40 then, just about twelve days ago, went to 60. Just now noticing an outbreak again. I only get pimples on the chin area. I've always only had them on the chin area. But, anyway, I was kind of relieved to see your post, maybe there is just always an outbreak when the dosage is upped. I just hope we'll both get the positive benefits from the medicine. IE no more pimples ever?! I sure hope so. Cheers
  15. thank you so much for the post some hope for us out here
×